Nausea and vomiting are likely to occur as a result of a Premarin overdose. The effects of an overdose on Premarin will vary, depending on the age and sex of the person who took the overdose, how much of the medication was taken, and whether it was taken with other substances. If a Premarin overdose occurs, treatment will most likely involve treating the symptoms that occur as a result of the overdose.
Interested in a Discount on Premarin?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Premarin® (conjugated estrogens) is a prescription hormone replacement medication. The effects of a Premarin overdose may vary depending on a number of factors, including the age and sex of the person who took the overdose, the Premarin dosage, and whether it was taken with any other substances, medications, or street drugs.
If you happen to overdose on Premarin, seek immediate medical attention.
An overdose with Premarin is likely to cause nausea and vomiting. In females (even in young girls), an overdose of Premarin may cause vaginal bleeding. In cases of children inadvertently taking large doses of estrogens (such as Premarin), no serious problems have been reported.
It is not known how best to treat a Premarin overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still needed to rule out any problems).
Even though a Premarin overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Premarin.